# SDR DL757971192

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 9 Le Slat Te
- Component: 114N4003178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 LEADING EDGE SLAT WEDGE WAS DELAMINATED.  REPLACED SLAT.
